ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Sahand Communications in Mathematical Analysis >>

Vol.5, No.1

Publisher: University of Maragheh

Publishing Date: 2017-01-01

  1. The Fekete-Szegö problem for a general class of bi-univalent functions satisfying subordinate conditions

    Authors: Şahsene Altınkaya; Sibel Yalҫın

  2. Extension of Krull's intersection theorem for fuzzy module

    Authors: Ali Reza Sedighi; Mohammad Hossein Hosseini

  3. Lk -biharmonic spacelike hypersurfaces in Minkowski 4 -space E41

    Authors: Firooz Pashaie; Akram Mohammadpouri

  4. A family of positive nonstandard numerical methods with application to Black-Scholes equation

    Authors: Mohammad Mehdizadeh Khalsaraei; Nashmil Osmani

  5. Latin-majorization and its linear preservers

    Authors: Mohammad Ali Hadian Nadoshan; Hamid Reza Afshin

  6. Symmetric module and Connes amenability

    Authors: Mohammad Hossein Sattari; Hamid Shafieasl

  7. Ozaki's conditions for general integral operator

    Authors: Rahim Kargar; Ali Ebadian